Fast Algorithms for Hard Graph Problems: Bidimensionality, Minors, and Local Treewidth

Demaine, Erik D. and Hajiaghayi, MohammadTaghi (2004) Fast Algorithms for Hard Graph Problems: Bidimensionality, Minors, and Local Treewidth. In: Graph Drawing 12th International Symposium, GD 2004, September 29-October 2, 2004 , pp. 517-533(Official URL: http://dx.doi.org/10.1007/978-3-540-31843-9_57).

Full text not available from this repository.

Abstract

This paper surveys the theory of bidimensional graph problems. We summarize the known combinatorial and algorithmic results of this theory, the foundational Graph Minor results on which this theory is based, and the remaining open problems.

Item Type: Conference Paper
Additional Information: 10.1007/978-3-540-31843-9_57
Classifications: Z Theory > Z.750 Topology
URI: http://gdea.informatik.uni-koeln.de/id/eprint/628

Actions (login required)

View Item View Item